A1 Journal article (refereed)
The two-loop gluino's corrections on the inclusive b ---> x(s) gamma decay in the CP violation MSSM with large tan beta (2004)


Feng, T.-F. (2004). The two-loop gluino's corrections on the inclusive b ---> x(s) gamma decay in the CP violation MSSM with large tan beta. Physical Review D, 70(9), 1. https://doi.org/10.1103/PhysRevD.70.096012


JYU authors or editors


Publication details

All authors or editors: Feng, Tai-Fu

Journal or series: Physical Review D

ISSN: 1550-7998

Publication year: 2004

Volume: 70

Issue number: 9

Pages range: 1

Publisher: American Physical Society

Publication country: United States

Publication language: English

DOI: https://doi.org/10.1103/PhysRevD.70.096012

Publication open access: Not open

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/62922


Free keywords: two-loop gluino corrections


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2021-20-09 at 16:41